# SDR 2008UALA00813

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Improper Part
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR EVACUATION SLIDE HAS THE WRONG SAFETY PIN INSTALLED.  THE INSTALLED PIN CANNOT DISARM THE BOTTLE.  INSTALLED NEW LOCK PIN.
